# SDR CA160121015

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 215850028
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED THAT ON A/C 2002 , DURING AN ENGINE RUN AT 80 % TORQUE FOR 10 MINUTES , BOTH NLG TIRES GOT OUT OF THEIR RESPECTIVE WHEEL ASSY.  THIS IS A KNOW ISSUE AND PROBABLY CAUSED NOT ENOUGH AIR PRESSURE IN THE TIRES OR THE WHEELS WERE NOT STRAIGHT.  WHEELS WERE REPLACED.
